# SDR SWAA2022013157614

- Difficulty date: January 3, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-125-08 - FORWARD CARGO BAY - FLOOR PANEL - 120CF - PERIMETER CORRODED ; / [01] EVALUATED DAMAGE : CORROSION IS MORE 20 INCH FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-1; [02] VERIFIED MATERIAL ID : IS 2024 T3 .071 TAG #A105083 IAW AMM 25-52-01-201-801; [03] VERIFIED STEPS 1 & 2 ARE COMPLETE; [04] VERIFIED STEPS 1 AND 2; [05] FABRICATED 120 CF FLOOR PANEL IAW AMM 25-52-01-201-801; [06] VERIFIED STEP5 IS COMPLETE; [07] VERIFIED ITEM 5. OK TO TREAT AND PRIME; [08] APPLIED ALODINE AND PRIMER ON NEW PANEL IAW SRM 51-20-01 AMM 51-21-72-370-804; [09] VERIFIED STEP 8 IS COMPLETE; [10] VERIFIED ITEM 9. AUDIT COMPLETE
